Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Long term effects of smoking K3

Hi I am a 190 lb, 6 , 18 year old male. I do not take any medication, but i do drink once a week. I smoked a couple bowls of a synthetic pot called K3 three days ago. For the past couple days I have experienced random highs. I do not have to touch the substance and I will get high randomly. I can t focus on anything and objectives that take more than one step to solve are extremely difficult for me. I smoked the stuff on my senior spring break trip. I did a lot of it then, but i haven t touched it for three days. Do you know what s going on with me?
Asked On : Sun, 3 Apr 2011
Answers:  2 Views:  488
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
hi, any intoxicating drug or substance indulgence can result in temporary hallucinations which wears out in a few days. if it persists, you should take psychiatric help, thanks
Answered: Thu, 4 Aug 2011
I find this answer helpful
  User's Response
Idk bro, also and i only smoke 3 really little bowl, but it was a bong.but i smoked like three weeks ago and i feel like shit, and i just confesed to my parents, so you might want to go to a doctor if this happens after a week,
Answered: Sat, 30 Apr 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor